Aceclofenac & Paracetamol Suspension – The medication belongs to the class of medication known as non-steroidal anti-inflammatory drugs and is primarily used for pain relief. The suspension is composed of two drugs Aceclofenac and Paracetamol. Aceclofenac & Paracetamol Suspension can also be used to treat fever and reduce inflammation in the body. Pain and inflammation in the body can be reactions to some injury or infection. Inflammation caused the affected area to get red, swollen, hot, or often painful. The intake of this suspension is usually prescribed for the children. The dosage and time duration for the intake of this suspension will be based on how severe the medical condition of the patient is.
Working Mechanism of Aceclofenac & Paracetamol Suspension
The suspension is an amalgamation of two medicines called Aceclofenac and Paracetamol, that works collectively to provide pain relief and reduce inflammation in the body. Aceclofenac works as a pain reducer and Paracetamol, on the other hand, works as a fever reducer. Aceclofenac helps in inhibiting the effect of chemical substances such as prostaglandins. This chemical messenger is the cause of producing inflammation and pain. The other medicine Paracetamol contains both analgesic and antipyretic properties in it. The medication is known for reducing mild pain in the body and preventing possible fever from happening. Therefore, the combination of these two medications provides pain relief and reduces inflammation in the body.
Uses of Aceclofenac 50mg & Paracetamol 125mg Suspension
- The suspension is primarily used for pain relief and to reduce inflammation in the body.
- It helps provide pain relief in conditions such as mild migraine, headaches, dental pain, muscle pain, rheumatoid arthritis, osteoarthritis, ankylosing spondylitis, and painful menses.
- The suspension syrup also helps in treating fever in children.
Side Effects of Aceclofenac & Paracetamol Suspension
The intake of this suspension is generally safe to consume and hasn’t shown any significant side effects. The unpleasant effects shown by this suspension syrup are highly rare and are usually mild and temporary in case it happens. However, do not take the effects lightly if they persist or take too long to resolve. Seek medical advice in such cases as soon as possible.
Some of the common side effects of Aceclofenac 50mg & Paracetamol 125mg Suspension
- Increased liver enzymes
- Abdominal Pain
Precautions/Warnings for Aceclofenac 50mg & Paracetamol 125mg Suspension
Some of the important points to consider or keep in mind before using Aceclofenac & Paracetamol Syrup are:
- It is advised to consume the suspension with food to avoid any further stomach issues such as an upset stomach.
- Avoid the intake of any other medication that contains acetaminophen without consulting your doctor first.
- Do not take the dosage of the medication more than it is prescribed as it cause some allergic reactions or liver damage.
- Avoid taking the suspension if you ever had or have conditions such as asthma, kidney, heart, or liver conditions.
- Do not take the medication Aceclofenac & Paracetamol medication if you are allergic to the painkillers.
These are some of the precautions and warnings to consider before using Aceclofenac & Paracetamol Suspension. Apart from these the medication is entirely safe for consumption and is highly recommended by doctors to provide pain relief.